# SDR FDEA202104220980

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 71,532 hours, 27,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CUSP AREA STA 640-660 LBL 62.5 AS VIEWED FROM BOTTOM FILLER PN BACF3F020B197NN CRACKED AT   FASTENER LOCATION ACCOMPLISHED FEDEX EA # F-5321-T0361228-P1 FUSELAGE - CARGO COMP FLOORS - MAIN CABIN - STA 640 -   LBL - 62.5 - CRACKED
